# SDR UIEA200700255

- Difficulty date: June 21, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 80,245 hours, 15,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 1112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CENTER PANELS 191HH AND 191JJ BETWEEN NR 1 AND NR 3 ACM'S HAVE AREA OF CORROSION.  PERMANENT REPAIR WAS ACCOMPLISHED AS PER 747-200 SRM 51-40-02 FIG 1.  ALSO, REFERENCE ATLAS AIR XEO NR 53-062007.
